Journal of Inequalities and Applications
Volume 2009 (2009), Article ID 410576, 17 pages
Research Article

Fuzzy Stability of Additive Functional Inequalities with the Fixed Point Alternative

Department of Mathematics, Research Institute for Natural Sciences, Hanyang University, Seoul 133-791, South Korea

Received 12 October 2009; Revised 16 November 2009; Accepted 30 November 2009

Academic Editor: Nikolaos Papageorgiou

Copyright © 2009 Choonkil Park. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Using the fixed point method, we prove the generalized Hyers-Ulam stability of the Cauchy additive functional inequality and of the Cauchy-Jensen additive functional inequality in fuzzy Banach spaces.